MathSciNet Relay Station
MathSciNet bibliographic data
MR2082679 39A10
Huang, Y. S.; Knopf, P. M. Boundedness of positive solutions of second-order rational difference equations. J. Difference Equ. Appl. 10 (2004), no. 11, 935–940.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement